# SDR FDEA202104020917

- Difficulty date: April 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3209
- Condition: Delaminated
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - FLOOR PANEL 252JF APROX STA 1199 RBL 90 - PANEL DELAMINATED FABRICATED FLOOR PANEL PER DRAWING# SRZ-25-005.
